CSpace
binpacking中rm120的直接证明
刘明堂; 越民义
1994
Source Publication应用数学学报
ISSN0254-3079
Volume17Issue:1Pages:9
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/46941
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
刘明堂,越民义. binpacking中rm120的直接证明[J]. 应用数学学报,1994,17(1):9.
APA 刘明堂,&越民义.(1994).binpacking中rm120的直接证明.应用数学学报,17(1),9.
MLA 刘明堂,et al."binpacking中rm120的直接证明".应用数学学报 17.1(1994):9.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[刘明堂]'s Articles
[越民义]'s Articles
Baidu academic
Similar articles in Baidu academic
[刘明堂]'s Articles
[越民义]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[刘明堂]'s Articles
[越民义]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.